Title Statements
- Full title :Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Héctor J. Sussmann.
Edition Statements
- Publication Date:1995.
Publication Statements
- Publisher(s):American mathematical Society
- Place of Publication:Providence, RI
- Language:eng
- Publication Date:1995.
Notes
Volume 118, number 564 (second of 5 numbers).
The Physical Object
- Description:IX, 104 p. ; : 26 cm
Edition Identifiers
- ISBN:0821804049, 9780821804049
- oclc:ocn898923114
- LC Classification:QA3
- Dewey Decimal:510 s
Subjects
Writers
More from this Series
No reviews yet. Be the first to rate this work.
Files & Downloads
-
Shortest Paths for Sub-Riemannian Metrics on Rank…
DJVU · 1.1 MB · updated
Rate & Review